# SDR 97FDEA00019

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: HFAB51FR011
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0256 FRAME DENTED AT BS 500 RBL 34, 40, 46 WL 159 TO 167.  *S/D*  REPAIRED DENTED FRAME BS 500 RBL 30 TO 50, WL 155 TO 170 PER FED-EX SRM 51-40-3 FIG 1.
